Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lightheadedness, squeezing feeling in the throat, irregular heart rate. Due to excessive caffeine intake?

Sort of a quick squeezing somewhere around left side of throat and lightheaded for a second.....a few weeks ago went to er for very heatrate... ekg was ok nut they had to inject me to get heart rate back to normal...they thought i may have had too much caffiene.....this feeling of the squeeze has occured a couple times since then
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The description is not detailed enough.
It is suggestive of a disorder of heart rate / rhythm – possibly SVT (Supra Ventricular Tachycardia).

You should see a cardiologist and have further investigations – Holter monitor, ECHOcardiography, TMT (Treadmill Exercise ECG) and so on.

Definitive treatment needs definite diagnosis.
Proper diagnosis needs proper investigations

See your cardiologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor